# SDR AWXA200301108

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,555 hours, 26,392 cycles
- Engine: Rroyce RB211*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Governor
- Part number: FFG022AC
- Part serial: 2169180
- Condition: Faulty
- Location: Fuel Flow
- Part time: 37,078 hours, 14,489 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, PILOT REPORTED THAT THE NR 1 ENGINE WOULD NOT MAKE T/O POWER.  MAINT R&R NR 1 ENGINE FUEL FLOW GOVERNOR  & PERFORMED T/O POWER TEST NR 13 IAW BMM. OPERATIONAL CHECK GOOD. EVALUATION OF FUEL FLOW GOVERNOR CONFIRMED FAILURE OF UNIT. ROTARY FACE SEALS & DRIVE SHAFT SLEEVE SEAL FOUND WORN BEYOND LIMITS, & TORQUE MOTOR SPRING FOUND BROKEN. R&R 2 EACH SEALS, SLEEVE SEAL, & TORQUE MOTOR SPRING UNIT REPAIRED AND TESTED IAW CMM 73-21-02, REV. 5.
